# SDR DXTA200601472

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Cessna 650
- Aircraft serial: 6507095
- Aircraft time: 4,869 hours, 3,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838415
- Part serial: 927268
- Condition: Leaking
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM GSO TO LUK, REAR ACM LEAKING OIL WITH STRONG ODOR IN CABIN.  AIRCRAFT CONTINUED AND LANDED AT LUK.  REMOVED AND REPLACED REAR ACM, INSTALLED AN OVHD UNIT OF THE SAME P/N WORK DONE IAW HAMILTON STANDARD MM 21-50-03. SERVICED TO PROPER LIMITS.
